# SDR SWAA2013032013851

- Difficulty date: March 15, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 5,290 hours, 3,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT SIGN BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
